Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Spherical Bessel functions
and explicit quadrature formula


Authors: Riadh Ben Ghanem and Clément Frappier
Journal: Math. Comp. 66 (1997), 289-296
MSC (1991): Primary 33C10, 41A55; Secondary 65D32
MathSciNet review: 1372005
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An evaluation of the derivative of spherical Bessel functions of order $n+\frac {1}{2}$ at its zeros is obtained. Consequently, an explicit quadrature formula for entire functions of exponential type is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 33C10, 41A55, 65D32

Retrieve articles in all journals with MSC (1991): 33C10, 41A55, 65D32


Additional Information

Riadh Ben Ghanem
Affiliation: Département de Mathématiques et de Statistique, Université de Montréal, Montréal, Québec, Canada H3C 3J7
Email: benghanr@ere.umontreal.ca

Clément Frappier
Affiliation: Département de Mathématiques et de Génie Industruel, École Polytechnique, CP 6079, Succ. Centre Ville, Montréal, Québec, Canada H3C 3A7
Email: frappier@mathappl.polymtl.ca

DOI: http://dx.doi.org/10.1090/S0025-5718-97-00794-1
PII: S 0025-5718(97)00794-1
Keywords: Bessel functions, quadrature formula, entire functions
Received by editor(s): October 6, 1995
Received by editor(s) in revised form: January 26, 1996
Additional Notes: The research of the second author was supported by the Natural Sciences and Engineering Research Council of Canada Grant No. OGP 000 9331.
Article copyright: © Copyright 1997 American Mathematical Society